American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Nicolae Dinculeanu and Peter Gray. A summability criterion for stochastic integration. Proc. Amer. Math. Soc. 136 (2008) 4437-4444. MR 2431060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Volkmar Liebscher and Michael Skeide. Constructing units in product systems. Proc. Amer. Math. Soc. 136 (2008) 989-997. MR 2361873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nicolae Dinculeanu and Oana Mocioalca. Summable processes versus semimartingales. Proc. Amer. Math. Soc. 132 (2004) 3089-3095. MR 2063131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lewis Pakula. Covariances of generalized processes with orthogonal values . Proc. Amer. Math. Soc. 52 (1975) 199-203. MR 0405570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lewis Pakula. Regularity of generalized stochastic processes and their derivatives . Proc. Amer. Math. Soc. 46 (1974) 399-401. MR 0350838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. J. Hebert. A general theorem for decomposition of linear random processes . Proc. Amer. Math. Soc. 38 (1973) 331-336. MR 0320265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1